Sweating when ill is often the result of a fever, infection or virus. Your body fights harder to keep your temperature down, so you sweat more. You can reduce the impact of the fever, and the sweating, by taking medicines containing paracetamol and ibuprofen. If your body temperature is above 38ºC or you have other symptoms, you should seek medical advice.
Sweating can also occur as a side effect of certain types of medication or after having surgery.
Several types of prescription and over-the-counter drugs can cause increased sweating, including antibiotics, pain medication
Night sweats and excessive sweating during the day can be indicators of infection and some diseases like diabetes. If you’re worried about excessive sweating, side effects of medication or withdrawing from medication, speak to a professional medical adviser or your doctor.
If you’ve recently had surgery, you may experience sweating as a side effect of the